MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM TI MATRIXRIB LCKNG SCREW SELF-DRILLING/10MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM TI MATRIXRIB LCKNG SCREW SELF-DRILLING/10MM; PLATE,FIXATION,BONE
Model Number 04.501.210.01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, one of the 2.7mm titanium matrixrib locking screws-self drilling split the rib bone.The surgeon removed the screw and left that plate hole empty.There was a ten to fifteen (10-15) minute surgical delay.The procedure outcome and patient status is unknown.Concomitant device reported: unk-plate (part# unknown; lot# unknown; quantity:1).This report is for one (1) 2.7mm ti matrixrib lckng screw self-drilling/10mm.This is report 1 of 1 for (b)(4).

Brand Name
2.7MM TI MATRIXRIB LCKNG SCREW SELF-DRILLING/10MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11344103
Report Number2939274-2021-00942
Device Sequence Number5036597
Product Code HRS
UDI-Device Identifier10887587070568
UDI-Public10887587070568
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K190409
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.501.210.01
Device Catalogue Number04.501.210.01-US
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2021
Initial Report FDA Received Date02/18/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - PLATES